Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On semi-cylinders, splinters, and bounded-truth-table reducibility


Author: Paul R. Young
Journal: Trans. Amer. Math. Soc. 115 (1965), 329-339
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0209151-1
MathSciNet review: 0209151
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Fischer, A note on bounded-truth-table reducibility, Proc. Amer. Math. Soc. 14 (1963), 875-877. MR 0155757 (27:5691)
  • [2] J. Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 0071379 (17:118g)
  • [3] -, Recursive digraphs, splinters and cylinders, Math. Ann. 138 (1959), 211-218. MR 0111684 (22:2546)
  • [4] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)
  • [5] H. Rogers, Jr., Recursive functions and effective computability, McGraw-Hill, New York, (to appear). MR 0224462 (37:61)
  • [6] J. Shoenfield, Quasicreative sets, Proc. Amer. Math. Soc. 8 (1957), 964-967. MR 0089808 (19:723b)
  • [7] P. R. Young, A note on pseudo-creative sets and cylinders, Pacific J. Math. 14 (1964), 749-753. MR 0162714 (29:18)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0209151-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society